Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 277, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 5, 2010, 6:05 PM EDT for Gordon County, Murray County, Georgia. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2010, 6:05 PM EDT (22:05 UTC)
- Expired
- Aug 5, 2010, 6:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Gordon County, GA, Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 127 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 6:10 PM EDT | TSTM WND DMG | 9 S Chatsworth, GA | 911 REPORTED POWER LINES DOWN, 3 TREES DOWN, AND 1 ROOF BLOWN OFF BARN NEAR 2800 BLOCK OF MAPLE GROVE AND CHURCH ROADS IN SOUTH CENTRAL MURRAY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
957 WUUS52 KFFC 052205 SVRFFC GAC129-213-052245- /O.NEW.KFFC.SV.W.0277.100805T2205Z-100805T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 605 PM EDT THU AUG 5 2010 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN GORDON COUNTY IN NORTHWEST GEORGIA SOUTHERN MURRAY COUNTY IN NORTHWEST GEORGIA * UNTIL 645 PM EDT * AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR NICKELSVILLE...MOVING NORTHEAST AT 5 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKMAN...CARTERS...CARTERS LAKE...AND NORTH GEORGIA SPEEDWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO DAMAGING WINDS...EXCESSIVE CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. && LAT...LON 3454 8465 3455 8493 3469 8488 3469 8465 TIME...MOT...LOC 2204Z 206DEG 2KT 3461 8482 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 4:09 PM EDT, 1 hour 56 minutes earlier.
Area forecast discussion, Aug 5, 4:09 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 409 PM EDT THU AUG 5 2010 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... STRONG TO SEVERE STORMS STILL A SLIGHT THREAT FOR NORTH GEORGIA THIS AFTERNOON AND EVENING. HOWEVER... EXPECT THE GREATER THREAT TO REMAIN NORTH OF THE STATE WHERE A COLD FRONT MOVING INTO TN IS PROVIDING THE EXTRA PUNCH TO SUPPORT STRONG STORM DEVELOPMENT. THE FLOW ALOFT APPEARS TO REMAIN MOSTLY ZONAL OVERNIGHT... SO THE FRONT WILL BE VERY SLOW TO SAG TOWARD NORTH GA OVERNIGHT. WITH THIS SAID... STILL EXPECT THE COLD FRONT TO BE NEAR THE GA/TN LINE BY 12Z FRI... THEN PUSH TO NEAR ATLANTA METRO AREA THROUGH FRIDAY AFTERNOON. THIS WILL WARRANT LIKELY POPS ACROSS MUCH OF NORTH GA ON FRIDAY. SPC HAS ALSO PLACED MUCH OF NORTH AND CENTRAL GA IN A SLIGHT RISK FOR SEVERE STORMS... AS THE FRONT PUSHES INTO A VERY MOIST AND UNSTABLE AIR MASS... WITH 2500-3500 CAPES AND -5 TO -7 LI'S EXPECTED BY EARLY-MID AFTERNOON. WEAK DISTURBANCES IN THE DEVELOPING WNW FLOW ALOFT WILL ONLY ENHANCE STRONG STORM DEVELOPMENT. LOW LEVEL SHEAR VALUES REMAIN MODEST...SO THE MAIN THREAT APPEARS TO BE DAMAGING DOWNBURST WINDS AND MAYBE SOME LARGE HAIL. BOTH GFS AND NAM SHOW A MID-UPPER LEVEL NW FLOW DEVELOPING ON SATURDAY...BUT THE GFS SEEMS TO STALL THE FRONT THE ATLANTA METRO AREA ON SATURDAY... WHILE THE NAM SAGS THE FRONT FURTHER SOUTH AND POSSIBLY INTO SOUTH GA BY LATE SATURDAY. BECAUSE OF THE NW FLOW ALOFT... HAVE LEANED SLIGHTLY MORE TOWARD THE NAM AND EXPECT THE FRONT TO PUSH INTO CENTRAL GA BY SATURDAY... THEN INTO SOUTH GA ON SUNDAY... SO HAVE DECREASED POPS FROM NORTH TO SOUTH ACCORDINGLY. COULD SEE STRONG STORMS ON SATURDAY ACROSS CENTRAL GA WITH THE FRONT IN THE AREA... SO ALL CONCERNED SHOULD MONITOR FOR THIS POTENTIAL AS SATURDAY AFTERNOON APPROACHES. OTHERWISE... COOLER HIGHS OVER NORTH GA HAS WARRANTED DROPPING A HEAT ADVISORY FOR THIS AREA ON FRIDAY. HOWEVER... HIGHS WILL STILL CLIMB INTO THE MID 90S ACROSS PARTS OF CENTRAL GA ON FRIDAY... PRODUCING HEAT INDICES IN THE DANGEROUS 105-109 RANGE... SO HAVE ISSUED A HEAT ADVISORY FROM NOON-6 PM FRIDAY FOR AREAS GENERALLY SOUTH OF A LAGRANGE TO MILLEDGEVILLE LINE. THE FRONT WILL BRING COOLER TEMPS BY SATURDAY WITH INCREASED CLOUDS AND COOLER NORTH FLOW BEHIND THE FRONT... BRINGING A MUCH NEEDED RELIEF TO THE HOT TEMPS. HAVE LEANED TOWARD THE PERSISTENT LOWS FOR TONIGHT... THEN COOLER HIGHS NORTH...WARMER HIGHS SOUTH ON FRIDAY. /39 .LONG TERM /SUNDAY THROUGH THURSDAY/... STILL COOLER TEMPS AND LOWER POPS ON TAP FOR EARLY NEXT WEEK... THEN A SOUTHERLY FLOW BRINGS MOISTURE AND WARM HUMIDITY BACK TO THE AREA BY MID WEEK. MADE NO SIGNIFICANT CHANGES TO THE EXTENDED AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 95 73 94 72 / 30 60 40 30 20 ATLANTA 75 93 73 93 73 / 30 60 40 30 20 BLAIRSVILLE 68 87 66 88 66 / 50 50 40 20 20 CARTERSVILLE 73 90 70 91 70 / 40 60 40 30 20 COLUMBUS 76 94 75 94 74 / 20 50 40 50 30 GAINESVILLE 75 91 72 92 71 / 40 60 40 30 20 MACON 75 96 74 94 74 / 20 50 40 40 30 ROME 74 93 70 93 70 / 40 60 40 30 20 PEACHTREE CITY 74 92 71 93 71 / 20 60 40 30 20 VIDALIA 76 96 75 95 75 / 20 50 40 50 30 && .FFC WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL... JOHNSON...LAURENS...MONTGOMERY...PULASKI...STEWART...SUMTER... TELFAIR...TOOMBS...TREUTLEN...WEBSTER...WHEELER...WILCOX. HEAT ADVISORY FROM NOON TO 6 PM EDT FRIDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...HARRIS...HOUSTON...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MARION... MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...PEACH...PIKE... PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON... DEKALB...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GLASCOCK... GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON... HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER... JEFFERSON...JONES...LAMAR...MACON...MADISON...MARION... MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...TALBOT...TALIAFERRO...TAYLOR...TROUP... TWIGGS...UPSON...WALKER...WALTON...WARREN...WASHINGTON... WHITFIELD...WILKES...WILKINSON. && 39
Hazardous weather outlook, Aug 5, 5:27 AM EDT, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 527 AM EDT THU AUG 5 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 527 AM EDT THU AUG 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH GEORGIA THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. SYNOPSIS... A WEAK COLD FRONT WILL APPROACH FAR NORTH GEORGIA THIS AFTERNOON AND TONIGHT. PRIMARY HAZARDS... ANY THUNDERSTORMS WILL PRODUCE DANGEROUS CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAIN. ISOLATED THUNDERSTORMS IN NORTH GEORGIA COULD ADDITIONALLY PRODUCE WIND GUSTS TO 60 MPH. OTHER HAZARDS... DANGEROUS HEAT CONDITIONS ARE AGAIN EXPECTED TODAY WITH HEAT INDEX VALUES OF 100 TO 110...PARTICULARLY ACROSS CENTRAL GEORGIA. DISCUSSION... INSTABILITY WILL BE QUITE HIGH THIS AFTERNOON AND EVENING WITH CAPE VALUES BETWEEN 1500 AND 2500. LITTLE OR NO VERTICAL WIND SHEAR IS EXPECTED HOWEVER...ISOLATED AREAS OF DAMAGING WINDS CAN BE EXPECTED WITH THE MOIST AND UNSTABLE CONDITIONS IN PLACE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLD FRONT SHOULD MITIGATE THE DANGEROUS HEAT CONDITIONS. ISOLATED THUNDERSTORM WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 5, 5:00 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 500 PM EDT THU AUG 5 2010 GAZ007-013-052145- 500 PM EDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN PICKENS AND GILMER COUNTIES UNTIL 545 PM EDT... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM TAILS CREEK TO SEQUOYAH LAKE AND JUST NORTHEAST OF JASPER...MOVING EAST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 5, 5:01 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 501 PM EDT THU AUG 5 2010 GAZ020-021-052145- 501 PM EDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING IN NORTHWEST CHEROKEE AND BARTOW COUNTIES UNTIL 545 PM EDT... AT 459 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PINE LOG...TO CARTERSVILLE...TO EUHARLEE...MOVING EAST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 16
Special weather statement, Aug 5, 5:31 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 531 PM EDT THU AUG 5 2010 GAZ001-052215- 531 PM EDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN DADE COUNTY UNTIL 615 PM EDT... AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM COLE CITY TO STEPHENSVILLE...MOVING EAST AT 5 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT. 19
Special weather statement, Aug 5, 5:44 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 544 PM EDT THU AUG 5 2010 GAZ006-052230- 544 PM EDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN EASTERN FANNIN COUNTY UNTIL 630 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR LOVING AND BLUE RIDGE...MOVING EAST AT 10 MPH. OTHER STRONG THUNDERSTORMS WERE MOVING INTO THE SOUTHERN PART OF THE COUNTY FROM GILMER COUNTY NEAR DIAL AND MARGRET. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD REMAIN INDOORS AND AWAY FROM DOORS...WINDOWS...AND ELECTRICAL APPLIANCES. LAND-LINE TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 5, 5:55 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 555 PM EDT THU AUG 5 2010 GAZ005-012-052245- 555 PM EDT THU AUG 5 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN NORTHEASTERN GORDON AND SOUTHERN MURRAY COUNTIES UNTIL 645 PM EDT... AT 549 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM NICKELSVILLE TO CARTERS LAKE...MOVING EAST AT 5 MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE THUNDERSTORMS. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RESIDENTS IN THE AREA SHOULD REMAIN INDOORS AND AWAY FROM ELECTRICAL APPLIANCES...DOORS...AND WINDOWS UNTIL THE STORMS HAVE PASSED. LAND-LINE TELEPHONES SHOULD ONLY BE USED IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. THESE WINDS MAY BLOW DOWN SMALL OR WEAK TREES AND IMPACT A FEW POWER LINES. LOOSE AND LIGHT WEIGHT OBJECTS MAY BE BLOWN ABOUT. 19
Local storm report, Aug 5, 6:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 PM EDT THU AUG 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 NW CARTERSVILLE 34.20N 84.84W
08/05/2010 BARTOW GA COUNTY OFFICIAL
BETWEEN 530 PM AND 545 PM...BARTOW COUNTY 911 RECEIVED 5
CALLS WITH 6 OR MORE TREES DOWN ACROSS THE THE COUNTY...
MAINLY NORTH AND NORTHWEST OF CARTERSVILLE. POWERLINES
WERE ALSO DOWN ALONG SUGARVALLY RD AREA ABOUT 2-4 MILES
NW OF CARTERSVILLE. SEVEN HOUSES WERE ALSO REPORTED
STRUCK BY LIGHTNING IN THE CARTERSVILLE AREA AND NORTH.
&&
DDARBEThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 29 min |
| Aug 5, 3:36 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 35 more | 26 hr |
| Aug 5, 5:25 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 35 min |
| Aug 5, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 38 min |
| Aug 5, 6:17 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 28 min |
| Aug 5, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | White | 37 min |
| Aug 5, 7:14 PM EDT | Severe Thunderstorm Warning | FFC | Murray, Whitfield | 30 min |
| Aug 5, 7:20 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.